# SDR SB07043

- Difficulty date: May 29, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - MAINTENANCE REPORTED THE SEAT MOUNTED EMERGENCY EXIT LIGHTS AT ROWS 24 AND 25, LEFT-HAND SIDE, WERE INOPERATIVE.  AIRCRAFT WAS MAINTENANCE FERRIED TO CLT, WHEREAS, MAINTENANCE FOUND THE EMERGENCY LIGHTING WIRE HARNESS CHAFED AND SHORTED AT SEAT ROW 25.  REPAIRED WIRES AND REPLACED BATTERY PACK CHARGER ASSEMBLY AS REQUIRED.  OPERATIONAL CHECK NORMAL.
